MathSciNet Relay Station
MathSciNet bibliographic data
MR1403992 (97g:46072) 46L05 (46L35 46L80 46M15)
Elliott, George A. The classification problem for amenable $C\sp *$-algebras. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 922–932, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement